Homeopathy and Health Forum
Dasman on 2012-03-17
Hi- you feel better stop taking
the medicine!!! bc it is working-
you only take it again if you go
backwards. You need to see how
long the healing will last on the 200 c
before you redose the same potency
to see if there is more to be done
with that potency or not. If not
you move up in potency and go thru
the same cycle.
However- all of this now is where
you need to be guided!!!
but for sure - do not take any more
of it at this point-Wait for someone
to guide you on further with it who
has experience on this forum.
♥ simone717 6 years agoYes you need to stop right away, before you overdose and begin to see side effects.
If the remedy has truly cured you, there should be a period of aggravation before there is improvement. Did this happen or did you just suddenly feel better?
♥ brisbanehomoeopath 6 years agoAn aggravation means the symptoms you had get worse before they get better. Did that happen or not?
If you see improvement without aggravation, it usually means the remedy has only palliated the symptoms, not cured them. Over a fairly short period of time, palliation becomes less effective. If you need to keep repeating a remedy at short intervals (hours or days) then the remedy is not curing but palliating, and if this continues you can suppress your symptoms and create an even worse condition.
A remedy that is truly curative does not need to be repeated very often. Usually you can go weeks or even months without it. However, in the beginning when your disease is still quite strong, it is often necessary to dose a bit more frequently.
It is unlikely that depression will be cured so quickly. Most mental health issues are complex and require time to resolve. There may be other remedies needed, depending on what comes up after the first remedy changes things.
A homoeopath would assess after every dose, to see if your symptoms are moving in the direction of cure.
♥ brisbanehomoeopath 6 years ago
you really ought to find a good
homeopath near you if possible-
to help you with the dosing of this-
Seems like you also are saying you
were/are on medication for depression??
AND that medication was starting
to give you bi polar symptoms?
Not sure if I am understanding right or
not but the homeopathy can help
you not to have to take any medications,
but of course you have to get off
♥ simone717 6 years agoHi where are you from Dasman?
there is a language issue here on my
end at least bc not understanding-
what is a 'taper of med?
were you reducing or going off a medication?
Then you had to resume taking it?
What medications are you on??
Do you have any homeopaths
in your area???
♥ simone717 6 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.